# SDR DALA2023081706707

- Difficulty date: August 16, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 93,932 hours, 43,948 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0668 #9 SLAT HAS DISBOND AT T/E I/B SIDE AT PREVIOUS REPAIR PER AMDS 57-40-01145-05L. CORRECTIVE ACTION: REMOVED DOUBLER WHICH HAD DELAMINATION NOTE DURING NDT INSPECTION. CLEANED AREA. READY TO INSTALL NEW DOUBLER PER B757 SRM 57-43-02. (4850194)
